... you gain weight and also does it affect your birth control (pills) ?
It won't effect your birth control. It can make you gain weight. You just have to keep an eye on it.
It did make me gain weight. However I increased my activity and watched me good a little more then it was ok. I also weighed myself each morning to know where I stood. Then I'd adjust my activity and or focus on low fat no processed whole foods. A friend of mine took it with no issues weight wise and he was in a heavier dose.
- Lexapro Information for Consumers
- Lexapro Information for Healthcare Professionals (includes dosage details)
- Side Effects of Lexapro (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 13 Jul 2011 • 9 answers
Updated 13 Aug 2015 • 4 answers
Will getting off of this Sprintec (birth control pill) help me lose the weight I gained while on it?
Updated 26 Mar 2016 • 1 answer
Updated 21 Sep 2017 • 2 answers
Updated 17 days ago • 1 answer